# SDR KBM2005F00182

- Difficulty date: June 27, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,268 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 4842
- Condition: Malfunctioned
- Location: Directional
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO FLAG ON.  REMOVED AND REPLACED.  (K)
